# SDR FDEA201408222510

- Difficulty date: August 22, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- Aircraft time: 27,111 hours, 14,586 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B5327026202100
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BETWEEN FRAME 55 & 57.1 FROM SEAT TRACK -Y450 & -953 FLOORBOARD HAS NUMEROUS PUNCTURES.  FABRICATED NEW FLOOR PANEL 252BF ON T14 1088837 IAW DWG SRZ-25-005 REV K, CLASSIFIED AS MAJOR CAT A REPAIR.
